# SDR AALA201701099005

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 20,721 hours, 17,050 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Slat/Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED SLAT FAIL ANNUNCIATION ON EICAS. ACCOMPLISHED CHECKLIST ITEMS, DECLARED AN EMERGENCY, LANDED FLAPS 2 WITH NO INCIDENT.  MAINTENANCE PERFORMED RESET OF FLAP / SLAT SYSTEM IAW AMM 27-00-00.
